# SDR SIMA20251009003

- Difficulty date: October 9, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 21,924 hours, 14,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065181007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SKIN PANEL HAS CORROSION AT FRAME 80-81 STR27R. (MAJOR REPAIR) (LEVEL 2 CORROSION) BLENDED CORROSION ON CENTER FUSELAGE III SKIN LOCATED BETWEEN FR80 AND FR81, STR25R AND STR26R REF EMBRAER 175 SRM 51-10-03. BLENDED AREA MEASURES L= 1.25" W= 1.10" H= 0.024". NMT= 0.- 078", RMT= 0.054". BLEND IS FOUND TO BE OUT OF LIMITS DUE TO MAXIMUM DEPTH AND DAMAGE IN A NO DAMAGE ALLOWED AREA IAW EMBRAER 175 SRM 53-23-01/AD01. PERFORMED CUTOUT TO REMOVE DAMAGE BETWEEN FRS80-81 AND STGRS 25R-26R PER EMB-175 SRM 51-75-00. CUTOUT MEASUREMENTS ARE L=1.1" W=0.8ORIGINAL DISCREPANCY LOCATION INCORRECT. LOCATED AND DRILLED REPAIR DOUBLER AND FILLER IAW ETD2025-170-930094 REV.- :B USING 2024T3-.100". TREATED AND PRIMED REPAIR DOUBLER AND FILLER IAW ETD2025-170-930094 REV.:B AND ETN-EJ-51-025. INSTALLED REPAIR DOUBLER AND FILLER IAW ETD2025-170-930094 REV.:B. REPAIRED FUSELAGE SKIN AT FR 80-81 AND STR 25R-26R IAW EMBRAER ETD2025-170-930094 REV.:B AND ENVOY ERS-EJ-53MR-5276. PN 170-65181-007
